# SDR SWAA2019052933147

- Difficulty date: May 2, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHIELD CORRODED BETWEEN BS. 492 TO BS. 500A, RBL 23 AFT OF CARGO DOOR.  R&R SHIELD PER SRM & DWG.
